# SDR BTV2001F00002

- Difficulty date: June 29, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N588GA
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 588
- Engine: Rroyce BR700710A110
- System (JASC): 3240 · Landing Gear Brake System
- Part: Rotor
- Part number: AHM10195
- Condition: Failed
- Location: Brake Assy
- Component: Brake Assembly, Dunlop
- Component part number: 1159SCL5043
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SCHEDULED BRAKE INSPECTION IT WAS NOTED THAT NR 3 BRAKE, OUTBOARD DRIVE ROTOR KEYS WERE FRACTURED.  AFTER REMOVING THE WHEEL IT WAS NOTED THAT ALL EIGHT FORWARD SIDE DRIVE CLIPS WERE FAILED.  MFG IS INVESTIGATING.  A SERVICEABLE BRAKE WAS INSTALLED AND THE AIRCRAFT RETURNED TO SERVICE.
